# SDR VJ970131

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, L2R STATION 1089 HAS A 1 INCH CRACK AT INBOARD LOWER RADIUS.  CRACKED SECTION OF LONGERON REMOVED, NEW LONGERON FABRICATED FROM 27777922-5 IAW DC-9 SRM 53-02 FIG 8.  NEW SPLICE FABRICATED IAW DC-9 SRM 53-02 FIG 2A.  NEW RADIUS BLOCKS FABRICATED IAW DC-9 SRM 53-02 FIG 7.  NEW CLIP FABRICATED IAW DC-9 SB 53-86 FIG 1.  ALL FABRICATED PARTS TREATED AND PRIMED IAW DC-9 SRM 51-10-3, INSTALLED IAW DC9 SRM 51-30-2 AND 51-30-5.  (M)
